# SDR AALA20070655

- Difficulty date: March 9, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875001
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS AT SEAT ROW 28DEF INOPERATIVE.  REPINNED WIRES AT SIDEWALL AND INSTALLED IN CONNECTOR FOR EMERGENCY LIGHTS AT SEAT ROW 28DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
